# SDR ASAA2014120109842

- Difficulty date: December 1, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 24,990 hours, 7,762 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE THE EMBER TAI FOR NR 2 ENGINE LIGHT CAME ON THE ENGINE DISPLAY UNIT, IT WENT OUT THEN CAME BACK ON SEVERAL TIMES DURING THE FLIGHT.  ACFT GROUNDED.
